MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ANTHEM RF CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ANTHEM RF CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM3210
Medical Device Problem Codes Premature Discharge of Battery (1057); Charging Problem (2892)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 09/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented for remote follow up via merlin.Net with the pulse generator exhibiting excessive battery depletion and high current drain.It was noted that the device had stable outputs, pacing lead impedance trends, and there were no changes in pacing percentage.The patient complained of intermittent dizziness and physician decided to explant and replace the device.The patient was discharged in stable condition.
 
Additional Manufacturer Narrative
The reported event of premature battery depletion issue was not confirmed.Analysis of device image indicates that auto-capture feature was enabled and device was pacing in high output mode at times.When automatic settings are programmed, such as auto-capture feature, the device would adjust itself to accommodate the patient¿s needs for pacing and thus affects the estimated longevity of device.Analysis of device was performed, did not find any anomalies other than voltage being at eri.Longevity assessment was performed and device¿s implanted duration exceeded projected longevity and is considered normal battery depletion.

Brand Name
ANTHEM RF CRT-P
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key10643901
Report Number2017865-2020-14989
Device Sequence Number2438860
Product Code NKE
UDI-Device Identifier05414734503785
UDI-Public05414734503785
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Model NumberPM3210
Device Catalogue NumberPM3210
Device Lot Number4456618
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by Manufacturer11/18/2020
01/13/2022
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date11/20/2020
01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight115 KG